# SDR COEA2017040724912

- Difficulty date: April 7, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 36,553 hours, 43,150 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53171501202
- Condition: Corroded
- Location: Interior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT INTERIOR LT SKIN CORRODED BY THE INSULATION STANDOFF, FWD OF FRAME 4 ABOVE THE STATIC PORT.  REPAIRED IAW  SRAS S531R0351.
